# SDR CALA0300393

- Difficulty date: July 16, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 21,602 hours, 6,823 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FUSELAGE SKIN DENTED AT STA 450, S22L TO S23L, 2.5 FEET ABOVE E&E DOOR.  THE DENT WAS 10 X 2 INCHES WITH A DEPTH OF 0.070 INCH.  THE SKIN WAS REPAIRED IAW SRM 53-00-01 AND ECRA 5330-03267.
